• Title of article

    A Limit Set Trichotomy for Positive Nonautonomous Discrete Dynamical Systems

  • Author/Authors

    Tim Nesemann، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 1999
  • Pages
    19
  • From page
    55
  • To page
    73
  • Abstract
    For a sequence Tn.ngN of self-mappings of a normal cone in a real Banach space, conditions are specified which imply a limit set trichotomy for the inhomogeneous iterates Tn(Tny1( ??? (T1(T0.
  • Keywords
    inhomogeneous iteration of positive operators , nonautonomous positive discrete dynamical systems , part-metric. , nonexpansive and contractivemappings , limit set trichotomy
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Serial Year
    1999
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Record number

    932859